# SDR USAA980286

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51131
- Condition: Corroded
- Location: Bs 377
- Part time: 41,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN C-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 1 INCH AREA OF CORROSION ON FLOORBEAM AT BS 377 LBL 61 RBL 12.  FABRICATED NEW 'T' CAP, DOUBLERS AND ANGLES PER TR 53-15-01.  (M)
